MathSciNet Relay Station
MathSciNet bibliographic data
MR2055396 (2005a:53107) 53C44 (35K55 53C21)
Chow, Bennett; Hamilton, Richard S. The cross curvature flow of 3-manifolds with negative sectional curvature. Turkish J. Math. 28 (2004), no. 1, 1–10.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement